Thanks for your input! Glad the Zyrtec worked for you. (I currently take Zyrtec, and have for years.)
I just gave myself another Humira injection today, so it will be interesting to see if my rash gets worse (or better) over time.
Absolutley....with no rhyme or reason I will break out in hives...a day, two days up to three days after injection...not every injection but every now and then...maybe 4 out of ten times. It seemed to taper off a bit when I went from two shots every other week to one shot every week.
I have developed several spots of "dry" skin that does not go away with the use of a moisturizer. My derm dr said it might just be an age related thing (I am 52)...I do not think so.
doesn't matter that much any more...today is my last injection of Humira.....next up? who knows?
I have been on Humira for a little over a year. In September I started getting a really bad rash in my butt crack (they think it is inverse Psorisis), and I am still waiting to hear from my GI. I am now cover in a rash, about 90% of my body and I am still trying to get in touch with my GI. I am so uncomfortable. I know it has to be from the huira. It will be interesting where I go from here as I have tried a lot of drugs before this.
I have never had skin issues in my life!